MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN MEDIUM 22.5MM THICKNESS CEMENTED AUGMENTATION PATELLA; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN MEDIUM 22.5MM THICKNESS CEMENTED AUGMENTATION PATELLA; PROSTHESIS, KNEE
Catalog Number 00587601022
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Necrosis (1971); Pain (1994)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent an initial total knee arthroplasty on an unknown date.Subsequently, on an unknown timeframe post-implantation, the patient underwent revision surgery due to avascular necrosis fracture of the patella.Due diligence is in progress for this event; to date no further information has been reported.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: unknown femoral component: catalog#ni, lot#ni; unknown tibial tray: catalog#ni, lot#ni; unknown articular surface: catalog#ni, lot#ni g2: foreign: australia the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent an initial total knee arthroplasty on an unknown date.On an unknown timeframe post-implantation, the patient began to experience pain and subsequently underwent revision surgery due to avascular necrosis fracture of the patella.Due diligence is complete as multiple attempts have been made; all available information has been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
Upon receipt of additional information, it was determined that the previously reported device was implanted at the patient revision surgery.The explanted device that led to the patient complications was a competitor product and not manufactured by zimmer biomet.The previous initial and supplemental reports were forwarded in error.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon receipt of additional information, it was determined that the previously reported device was implanted at the patient revision surgery.The explanted device that led to the patient complications was a competitor product and not manufactured by zimmer biomet.The previous initial and supplemental reports were forwarded in error.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN MEDIUM 22.5MM THICKNESS CEMENTED AUGMENTATION PATELLA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18934209
Report Number0001822565-2024-00935
Device Sequence Number11907029
Product Code JWH
UDI-Device Identifier00889024309654
UDI-Public(01)00889024309654(17)280508(10)65846726
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K004013
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00587601022
Device Lot Number65846726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer03/20/2024
06/28/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date04/12/2024
07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose